# SDR CA031117013

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,340 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 369A1228901
- Condition: Unserviceable
- Location: Droop
- Component: Hub Assy, Doug
- Component part number: 369D21200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED M/R HUB ASSY STIFF TO FLAP DURING DAILY INSPECTION. UPON INVESTIGATING THE DROOP STOP ASSY  WAS FOUND THAT THE ROLL PINS (P/N NAS561C5-14) THAT HOLD THE T-HEAD (P/N 369A1229-3) TO THE PLUNGER (P/N 369A1240-3) HAD WORKED THERE WAY OUT ON 3 ASSY'S. THE ROLL PINS DAMAGED THE PLUNGERS AS WELL AS THE BEARINGS (P/N 369A1237) IN WHICH THE PLUNGERS RIDE IN ON THE 3 LOCATIONS WHEN THEY CAME OUT.  ALL THREE PLUNGERS AND BEARINGS REQUIRED REPLACEMENT AND ALL ROLL PINS REPLACED WITH NEW. M/R HUB ASSY HAS TO BE REMOVED FOR THE REPLACEMENT AND RE-INSTALLED.
